# SDR UPS06445954

- Difficulty date: January 1, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 1
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B096802
- Condition: Corroded
- Location: Bs 2300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2300 RBL 60" FLOOR SUPPORT FOUND CORROSION.  CORROSION BLEND OUT 0.034" BY 1" BY 1" EXCEED SRM 53-10-01 FIG 1 LIMITS, M/D BS 2300 TO BS 2320 RBL 60" FLOOR SUPPORT REPLACED IAW SRM 51-10-01 PAGE 9.
